# SDR HALA2011041900163

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 73,399 hours, 31,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK INOP LIGHT ILLUM, EICAS MESSAGE RT PACK TEMP DISPLAYED NORMAL AFT STBY SELECTED.  T/S IAW FIM 21-51-00/101, FIG 103.  DID PACK TEMP CONTROLLER BITE CHECK.  NO FAULTS.  RAN PACKS FOR APPROX 30 MINS.  PACK OPEN AND TEMP NORMAL.  RT PACK OK FOR SERVICE.
